I can understand your concern.
First I would advise you to see a gastroenterologist. They are the specialists for this and can give you proper advise.
For the pruritus, there are two points I would like to stress:
This often becomes a vicious cycle
. Most commonly it is due to irritant dermatitis due to vigorous use of toilet paper, scratching, etc. This leads to a vicious cycle in which the more the person scratches, the more it itches and so on. Such vigorous itching can lead to bleeding sometimes.
You have to try to break this cycle. Try the following OTC medicines:
Tab. Claritin (OTC) 1 tab. once daily.
Continue Anusol suppositories with HC Avoid scratching
- this is most important. You have to force yourself to stop scratching.
Use soft toilet paper.
Do not use soap, etc. in the area.
Once the cycle is broken, you will usually get relief from this.
The other point is, there is often some mucous leak through the anus which adds to this. The best thing for this is Kegel exercises
. Do them regularly. http://en.wikipedia.org/wiki/Kegel_exercise
These two steps will help you come out of this. At the same time do try to see a gastro for this.
Hope this shows you the way forward - wish you good health and a quick recovery.
I hope my answer has helped you gain more knowledge and confidence about your problem and in knowing what to discuss with your doctor.
If my answer has helped you, please click on a happy face on the row of faces below to give me an 'excellent/good service' rating. It is only when you give a high rating that I get credited from the site for the time and care I have taken with your answer. Bonus and a good feedback is always welcome.
If you are not yet satisfied, do not go for a lower rating, instead click on the 'continue conversation' button and specify what you feel was left unanswered, I am sure I can help you further.
Dr. P. Jyoti, MD.